# SDR UPS202872

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Chord
- Condition: Cracked
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND TWO 20 PLUS INCH CRACKS IN THE LEFT WING INBOARD MID FLAP AFT LOWER CHORD.  MAINTENANCE REMOVED THE LOWER CHORD IAW SRM 51-30-2, FABRICATED, NEW EXTRUSION A LOWER CHORD.  FINAL INSTALLATION IAW SRM 51-10-2.
